# SDR SIMA2213

- Difficulty date: July 27, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7253720319
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND CORROSION ON FUSELAGE INTERCOSTAL AND ANGLE BETWEEN FS 272 AND FS 288 IN CABIN ENTRY AREA.  REPLACED INTERCOSTAL P/N 7253720-319 AND ANGLE P/N 7253720-337 IAW SAAB SRM 51-40-00.  (M)
